MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY C PHOSPHORUS

ABBOTT GERMANY ALINITY C PHOSPHORUS
Catalog Number 08P40-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated alinity c phosphorus result for 1 sample.The following data was provided (units of measure = mmol/l, reference range = 0.74-1.52 mmol/l): initial result = 3.22, repeat = 1.23.No impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device lot number 86490un18 was added in section d of this report.A review of tracking and trending did not identify an increase in complaint activity for falsely elevated patient results and no trends were identified for the issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity c phosphorus assay was identified.

Brand Name
ALINITY C PHOSPHORUS
Common Device Name
PHOSPHORUS
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8813291
Report Number3002809144-2019-00462
Device Sequence Number16962140
Product Code CEO
UDI-Device Identifier00380740135126
UDI-Public00380740135126
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2020
Device Catalogue Number08P40-20
Device Lot Number86490UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE, SERIAL (B)(4); ALINITY C PROCESSING MODULE, SERIAL (B)(4); LIST 03R67-01; LIST 03R67-01